Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 142, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 11:51 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 11:51 AM CDT (16:51 UTC)
- Expired
- Apr 14, 2018, 12:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1802 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.6
The text
As transmitted.
880
WUUS54 KJAN 141651
SVRJAN
MSC035-073-141730-
/O.NEW.KJAN.SV.W.0142.180414T1651Z-180414T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1151 AM CDT SAT APR 14 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Forrest County in southeastern Mississippi...
Southern Lamar County in southeastern Mississippi...
* Until 1230 PM CDT
* At 1151 AM CDT, a severe thunderstorm was located near Lumberton,
or 7 miles northeast of Poplarville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lumberton around 1155 AM CDT.
Rock Hill and Maxie around 1210 PM CDT.
Brooklyn around 1215 PM CDT.
Mclaurin around 1220 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CDT for southeastern
Mississippi.
LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
3098 8947 3100 8948 3101 8950 3100 8965
3136 8915 3091 8914 3091 8934
TIME...MOT...LOC 1651Z 227DEG 37KT 3092 8945
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TW1 follow-up statement
499
WWUS54 KJAN 141719
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1219 PM CDT SAT APR 14 2018
MSC073-141729-
/O.CAN.KJAN.SV.W.0142.000000T0000Z-180414T1730Z/
Lamar MS-
1219 PM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAMAR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CDT for southeastern
Mississippi.
LAT...LON 3100 8934 3101 8935 3122 8935 3136 8915
3091 8914 3091 8934
TIME...MOT...LOC 1719Z 227DEG 37KT 3112 8920
$$
MSC035-141730-
/O.CON.KJAN.SV.W.0142.000000T0000Z-180414T1730Z/
Forrest MS-
1219 PM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR FORREST COUNTY...
At 1219 PM CDT, a severe thunderstorm was located near Mclaurin, or
14 miles southeast of Hattiesburg, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
Forrest County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CDT for southeastern
Mississippi.
LAT...LON 3100 8934 3101 8935 3122 8935 3136 8915
3091 8914 3091 8934
TIME...MOT...LOC 1719Z 227DEG 37KT 3112 8920
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:18 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 14, 10:18 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1018 AM CDT Sat Apr 14 2018
...SEVERE STORMS AND FLASH FLOODING PROGRESSING EAST THIS MORNING...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Strong QLCS is moving fairly progressive & quickly across the
region this morning, leading to bowing QLCS structures and heavy
rainfall right along the leading edge. Synoptic & GOES-16 water
vapor imagery indicates the deep longwave trough over the central
Plains, helping strong divergent flow aloft and widespread
convection rapidly developing across the region. In addition,
strong moisture return and low level flow and destabilization
continue to support severe storms and tornadoes, mainly across the
eastern half of the area through around mid-afternoon. Any storms
embedded in the QLCS that can bow in a more east-northeast
direction has the possibility of tornadoes. In addition, any
prefrontal cells that develop would also have the possibility of
tornadoes. Main threats continue to be the potential for damaging
winds up to 60-70mph, some hail and tornadoes, but due to the
limited prefrontal cell development, strong tornado development
looks less likely. Thus, we trimmed back the "Enhanced" & "Slight"
areas for severe storms in the HWO/graphics to only include areas
east of I-55 and especially in the I-59 and Highway 45 corridor.
A tornado watch continues through 2PM for areas east of I-55 while
we will continue to trim back areas out of the tornado watch just
in the wake of the QLCS.
In addition, due to the progressive nature, adjusted the QPF
totals down around a quarter inch or so as training is less and
totals have been lower. Due to strong forcing and height falls,
some more redevelopment may occur through the mid-afternoon across
the area, but destabilization may be limited. For now, this is a
little more questionable. But with the faster nature of the storms
this morning, thinking there could be some credence to this idea.
Adjusted the "Elevated" in the east to the I-59 corridor for
heavy rainfall & flash flooding in the HWO/graphics. Kept the
"Limited" across the rest of the area, due to some potential
redevelopment and some heavy totals overnight in the ArkLaMiss
Delta.
For forecast updates, the temperatures look good in the wake near
raw guidance. Did adjust the PoPs & timing as this line moves
through quicker. /DC/
Prior discussion below:
Today through Tonight:
The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.
Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.
Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.
Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.
Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/
Sunday through Friday night:
A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.
Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/
&&
.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 73 42 57 37 / 95 36 3 0
Meridian 79 45 59 37 / 99 75 5 1
Vicksburg 66 41 57 38 / 89 13 2 0
Hattiesburg 78 46 62 38 / 99 75 4 0
Natchez 68 41 59 37 / 96 16 1 0
Greenville 66 41 54 37 / 70 12 2 0
Greenwood 66 41 53 36 / 92 21 3 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
DCHazardous weather outlook, Apr 14, 10:55 AM CDT, 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1055 AM CDT Sat Apr 14 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>043-047-048-053-059-060-151600- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Claiborne-Jefferson-Adams- 1055 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today Flash flooding will be possible through the remainder of today as continued showers and some thunderstorms bring storm total rainfall amounts up to three to five inches. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ030-032-033-044-049-050-054-055-061-062-151600- Clay-Choctaw-Oktibbeha-Leake-Rankin-Scott-Copiah-Simpson- Franklin MS-Lincoln- 1055 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...through Noon FLOODING THREAT...Limited TIMING...remainder of today Isolated severe storms capable of damaging winds and hail are possible this morning along and ahead of a cold front that will be moving across the region. Flash flooding will be possible into the afternoon as continued showers and some thunderstorms bring storm total rainfall amounts up to three to five inches. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through noon today. MSZ031-038-039-045-051-056-063>065-151600- Lowndes-Winston-Noxubee-Neshoba-Newton-Smith-Lawrence- Jefferson Davis-Covington- 1055 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...through Noon FLOODING THREAT...Limited TIMING...remainder of today Severe storms capable of damaging winds, hail, and tornadoes are possible this morning along and ahead of a cold front that will be moving across the region. Flash flooding will be possible into the afternoon as continued showers and some thunderstorms bring storm total rainfall amounts up to three to five inches. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through noon today. MSZ046-052-057-058-066-072>074-151600- Kemper-Lauderdale-Jasper-Clarke-Jones-Marion-Lamar-Forrest- 1055 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today FLOODING THREAT...Elevated TIMING...remainder of today Severe storms capable of damaging winds up to 70 mph, hail, and tornadoes are expected today along and ahead of a cold front that will be moving across the region. Widespread rain of three to five inches with locally higher amounts is expected to lead to areas of flash flooding today. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 50 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 14, 11:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 2 NNW COLUMBUS 33.53N 88.42W
04/14/2018 LOWNDES MS BROADCAST MEDIA
NUMEROUS HARDWOOD TREES BLOWN OVER ON THE
NORTH SIDE OF COLUMBUS.
&&
DLLocal storm report, Apr 14, 11:44 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG 15 SSE COLUMBIA 31.06N 89.76W
04/14/2018 MARION MS EMERGENCY MNGR
TREE DOWNED ON A CAR ON MS HWY 43 S AT MAIL
ROUTE RD. NO INJURIES.
&&
DLLocal storm report, Apr 14, 11:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1146 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND DMG 15 SSE COLUMBIA 31.05N 89.73W
04/14/2018 MARION MS EMERGENCY MNGR
TREE DOWNED ALONG WILL ALEXANDER RD.
&&
DLLocal storm report, Apr 14, 11:47 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1147 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 12 SE COLUMBIA 31.14N 89.68W
04/14/2018 MARION MS EMERGENCY MNGR
TREE DOWNED ON PINE BURR RD.
&&
DLLocal storm report, Apr 14, 11:49 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 2 SSW COLUMBUS AFB 33.61N 88.46W
04/14/2018 LOWNDES MS TRAINED SPOTTER
TREE UPROOTED, DOWN ACROSS STINSON CREEK RD.
&&
DLLocal storm report, Apr 14, 11:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1151 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND DMG CALEDONIA 33.68N 88.32W
04/14/2018 LOWNDES MS TRAINED SPOTTER
TREES DOWN ON WOLFE RD IN CALEDONIA.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 36 min |
| Apr 13, 10:49 PM CDT | Tornado Warning | JAN | Washington | 56 min |
| Apr 13, 11:11 PM CDT | Special Weather Statement | JAN | Washington | 49 min |
| Apr 13, 11:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 46 min |
| Apr 14, 12:01 AM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Apr 14, 3:45 AM CDT | Tornado Warning | JAN | Bolivar | 60 min |
| Apr 14, 3:49 AM CDT | Tornado Warning | JAN | Washington | 41 min |
| Apr 14, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 39 min |
| Apr 14, 4:16 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 44 min |
| Apr 14, 4:21 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 54 min |
| Apr 14, 4:49 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 46 min |
| Apr 14, 5:13 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 77 min |
| Apr 14, 6:12 AM CDT | Special Weather Statement | JAN | Warren | 33 min |
| Apr 14, 6:44 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| Apr 14, 6:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 52 min |
| Apr 14, 7:07 AM CDT | Tornado Warning | JAN | Hinds, Madison | 53 min |
| Apr 14, 7:10 AM CDT | Special Weather Statement | JAN | Copiah | 50 min |
| Apr 14, 7:27 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 44 min |
| Apr 14, 7:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 62 min |
| Apr 14, 7:47 AM CDT | Tornado Warning | JAN | Rankin | 43 min |
| Apr 14, 8:24 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 51 min |
| Apr 14, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 62 min |
| Apr 14, 8:28 AM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 17 min |
| Apr 14, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 57 min |
| Apr 14, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 68 min |
| Apr 14, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 79 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 89 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Neshoba, Oktibbeha, Winston | 59 min |
| Apr 14, 9:35 AM CDT | Special Weather Statement | JAN | Neshoba, Newton | 55 min |
| Apr 14, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 68 min |
| Apr 14, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 97 min |
| Apr 14, 9:54 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 81 min |
| Apr 14, 10:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 57 min |
| Apr 14, 10:06 AM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 54 min |
| Apr 14, 10:10 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 65 min |
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 56 min |
| Apr 14, 10:51 AM CDT | Tornado Warning | JAN | Lowndes | 24 min |
| Apr 14, 11:00 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 45 min |
| Apr 14, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 53 min |
| Apr 14, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 32 min |
| Apr 14, 12:10 PM CDT | Tornado Warning | JAN | Forrest | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.